# SDR SIMA20130820003

- Difficulty date: August 20, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 34,075 hours, 31,750 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521687607
- Condition: Corroded
- Location: 20 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R CORRODED BETWEEN FR 13-17.  REPAIRED IAW AEA EO EM-53MR-2183.
